| Model Number |
C8323 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow up will be provided upon completion of the investigation.
Event or Problem Description
Name of procedure being performed: unknown.Detailed description of event: [name] hospital.This is a complaint from the market.Report from the sales rep.There was a foreign matter in the pouch.This unit will be returned.Product available for return: 1 unit.Type of intervention: replaced with a new one, and the surgery was completed.Patient status: na (before use).
Event or Problem Description
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.